# SDR REXA2019082601303

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: PER MTC REQUEST: DURING REMOTION CORROSION :CRACK WAS FOUND ON CROSSBEAM FS280 BTW LBL14 UPPER SIDE (W1)(SM). CROSSBEAM FS280 BTW LBL14 UPPER SIDE WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR 6C AND SRM 51-42-21-001-001-A01 PAR 6C.
